Deep search:Searching for "service differentiation" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1On service differentiation in mobile Ad Hoc networks
Author(s):ZHANG Shun-liang, YE Cheng-qing  Clicked:7553  Download:1354  Cited:0  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.9 P.1087~1094  DOI:10.1631/jzus.2004.1087
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE